The Annals of Applied Probability

Erratum: “Propagation of chaos in neural fields” [Ann. Appl. Probab. 24 (2014) 1298–1328]

Jonathan Touboul

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Ann. Appl. Probab., Volume 28, Number 5 (2018), 3287-3289.

Dates
Received: July 2017
Revised: February 2018
First available in Project Euclid: 28 August 2018

Permanent link to this document
https://projecteuclid.org/euclid.aoap/1535443249

Digital Object Identifier
doi:10.1214/18-AAP1393

Mathematical Reviews number (MathSciNet)
MR3847988

Subjects
Primary: 60F99: None of the above, but in this section 60B10: Convergence of probability measures 34C15: Nonlinear oscillations, coupled oscillators

Citation

Touboul, Jonathan. Erratum: “Propagation of chaos in neural fields” [ Ann. Appl. Probab. 24 (2014) 1298–1328]. Ann. Appl. Probab. 28 (2018), no. 5, 3287--3289. doi:10.1214/18-AAP1393. https://projecteuclid.org/euclid.aoap/1535443249


Export citation

References

  • [1] Bossy, M., Faugeras, O. and Talay, D. (2015). Clarification and complement to “Mean-field description and propagation of chaos in networks of Hodgkin–Huxley and FitzHugh–Nagumo neurons.” J. Math. Neurosci. 5 Art. 19, 23.
  • [2] Mischler, S., Quiñinao, C. and Touboul, J. (2016). On a kinetic Fitzhugh–Nagumo model of neuronal network. Comm. Math. Phys. 342 1001–1042.
  • [3] Scheutzow, M. (1987). Uniqueness and nonuniqueness of solutions of Vlasov–McKean equations. J. Aust. Math. Soc. A 43 246–256.
  • [4] Touboul, J. (2014). Propagation of chaos in neural fields. Ann. Appl. Probab. 24 1298–1328.
  • [5] Touboul, J. (2014). Spatially extended networks with singular multi-scale connectivity patterns. J. Stat. Phys. 156 546–573.

See also